# SDR UALA2009041701123

- Difficulty date: April 15, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,323 hours, 6,930 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Panel
- Part number: 503111
- Part serial: 58
- Condition: Failed
- Location: Lh Vhf
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT VHF RECEIVES BUT UNABLE TO TRANSMIT.   TROUBLESHOOTING LOG 1,VHF 1- WILL RCV BUT NO SIDE TONE OR TXMISSION FR ANY POS.  DISC MIKES & 4 ACP PANELS 1 AT TIME & OVHD CALL PANEL, NO HELP.  BITE ON VHF 1 OK, SWAPPING 1 & 2, NO HELP.  BACK IN ORIG POS BP VHF 1 OK, GNDS AT BP CK OK.  CHECKED DISC AEO307 CNTR D4927. CHECKED WIRING FROM RCVR TO D FDAU, RCVR TO D4501P, ALL CHECK OK.  PTT SIGNAL AT RCVR OK.  FIRST OBS AUDIO PANEL & O2 MASK DISTURBED, SYS CORRECTED ITSELF.  REPLACED 1ST OBS AUDIO PANEL & O2 MASK.  NR 1 VHF COMM CHKS OK.  ISOLATING AUDIO SELECT PANELS FROM VHF SYS BY DISCONNECTING PLUGS D4601P, D4607P & D4603P, REF WDM 23-51-14, 23-51-21, 23-51-41, COULD NOT FIND D4611P REF 23-51-31 FOR 2ND OBS, SYS REMAINED INOP, TED AUDIO ACC UNIT, NO HELP.  RPL'D NR 3 O2 MASK AND AUD PNL.
